MathSciNet Relay Station
MathSciNet bibliographic data
MR1941925 (2004c:14025) 14E30 (14J30)
Prokhorov, Yu. G. On log canonical thresholds. II. Comm. Algebra 30 (2002), no. 12, 5809–5823.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement